# SDR ASAA2015031310941

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 18,573 hours, 5,612 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH AND START RT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. ACCOMPLISHED GROUND VERIFICATION AND OPS TEST, TESTED 5 TIMES, OPS NORMAL ALL THE TIME REF MM 21-61-00-700-806-002.
